# SDR ZZDA2009191

- Difficulty date: June 10, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR CUTOUT LOWER PAN SECTION HAS CORROSION OUT OF LIMITS.  CORROSION:  TRIMMED OUT DAMAGED SECTION AND ACCOMPLISHED REPAIR REF B717 SRM 53-20-15 FIG 201.
